PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Sampling constants for dominating sets in generalized Fock spaces

Volume 275 / 2024

Siaka Konate, M.-A. Orsoni Studia Mathematica 275 (2024), 65-83 MSC: Primary 30H20; Secondary 30E99, 30D99 DOI: 10.4064/sm230514-7-2 Published online: 4 April 2024


We prove several results related to a Logvinenko–Sereda-type theorem on dominating sets for generalized doubling Fock spaces. In particular, we give a precise polynomial dependence of the sampling constant on the relative density parameter $\gamma $ of the dominating set. Our method is an adaptation of that used in [J. Math. Anal. Appl. 495 (2021), no. 2, art. 124755] for the Bergman spaces and is based on a Remez-type inequality and a covering lemma related to doubling measures.


  • Siaka KonateUniversity of Ségou
    Ségou, Mali
  • M.-A. OrsoniUniv. Bordeaux, CNRS, Bordeaux INP, IMB, UMR 5251
    F-33400 Talence, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image